Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the topological structure of simply-connected algebraic surfaces


Authors: Richard Mandelbaum and Boris Moishezon
Journal: Bull. Amer. Math. Soc. 82 (1976), 731-733
MSC (1970): Primary 57D55, 57A15, 14J99
MathSciNet review: 0413135
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D55, 57A15, 14J99

Retrieve articles in all journals with MSC (1970): 57D55, 57A15, 14J99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14136-5
PII: S 0002-9904(1976)14136-5